سه شنبه ٥ مهر ١٤٠١






محمدرضا ریسمانچیان

دانشیار

ریاضی محض

دانشکده علوم ریاضی

تلفن: 03832321622

rismanchian133@gmail.com, rismanchian@sku.ac.ir

دفتر کار مجازی

زمینه های تحقیقاتی
   گروههای نامتناهی
   جبرهای لی و تعمیم آنها
   احتمال در نظریه گروهها



سوابق تحصیلی
   دکتری، ریاضی، دانشگاه فردوسی مشهد ، ایران ، تاريخ فارغ التحصيلی: ١٣٨٠
   کارشناسی ارشد، ریاضی، دانشگاه فردوسی مشهد ، ایران ، تاريخ فارغ التحصيلی: ١٣٦٧
   کارشناسی ، ریاضی، دانشگاه اصفهان ، ایران ، تاريخ فارغ التحصيلی: ١٣٦٤

مقالات
International Journal
1. Mahin Heidari and Mohammad Reza Rismanchian, New concepts related to the central series of Lie rings , Iranian Journal of Science and Technology, Transaction A: Science, (to appear)
2. Mohammad Reza Rismanchian, Group extensions and marginal series of pair of groups , Comptes Rendus Mathématique, 359 (5) (2021), 631-638.
3. Mahin Heidari and Mohammad Reza Rismanchian, Schur multiplier and (residual) nilpotent Lie rings , Communications in Algebra, 48 (2020) 5321-5329.
4. J. Sedighi Hafshejani, A. R. Naghipour and M. R. Rismanchian, Integer-valued polynomials over block matrix algebras , Journal of Algebra and Its Applications, 19 (2020) 2050053-9.
5. Mahin Heidari and Mohammad Reza Rismanchian, Isoclinism of pairs of Lie rings , Journal of Algebra and Its Applications 19 (2) (2020) 2050031-9.
6. Mousa Molavi, Mohammad Reza Rismanchian and Mehdi Araskhan, Some upper bounds on the dimension of the higher multiplier of a pair of Lie algebras , J. Lie Theory 29 (4) (۲019) 997-1005.
7. Zohreh Sepehrizadeh and Mohammad Reza Rismanchian, Some Aspects of (Relative) Autonilpotent Groups , Iranian Journal of Science and Technology, Transactions A: Science, (2019) 43:2429–2432.
8. Z. Sepehrizadeh and M. R. Rismanchian, On the characteristic degree of finite groups , J. Algebraic Systems, 6 (1) (2018) 71-80.
9. Z. Sepehrizadeh and M. R. Rismanchian, Probability that an autocommutator element of a finite group equals to a fixed element , Filomat 31:20 (2017) 6241–6246
10. M. R. Rismanchian, M. Molavi and M. Araskhan, On dimension and homological methods of the (higher) Schur multiplier of a pair of Lie algebras , Comm. Algebra 45 (2017) 4707-4716.
11. A. Naghipour, M. R. Rismanchian and J. Sedighi, Some results on the integer valued polynomials over matrix rings , Comm. Algebra 45 (2016) 1675-1686.
12. M. Araskhan and M. R. Rismanchian, Remarks on the dimension of the c-nilpotent multiplier of Lie algebras , Proc. Math. Sci. 126 (2016) 353-357
13. M. R. Rismanchian and Z. Sepehrizadeh, Autoisoclinism classes and autocommutativity degree of nite groups , Hacet. J. Math. Stat,44 (4) (2015), 893 – 899.
14. M. R. Rismanchian, The Existence of c-covers of Lie algebra , Colloquium Mathematicum 141(1): 2015 83-87
15. M. R. Rismanchian, Some properties of n-capable and n- perfect group , Journal of Sciences, Islamic Republic of Iran 24(4): 361 - 364: 2013
16. M.R. Rismanchian,M. Araskhan, Generalized Baer-Invariant of a Pair of Groups and Marginal Extension , j. of Sciences, Islamic Republic of Iran 23(3): 251-256 (2012)
17. Mohammad Reza Rismanchian, V-Nilpotent groups and 5-term exact sequence , Communications in Algebra 42: 1559–1564, 2014.
18. M.R. Rismanchian and M.Araskhan , Some properties of the c-nilpotent multiplier and c-covers of Lie algebras , Algebra colloquium, 21: 3(2014) 421-426
19. M. R. Rismanchian and M. Araskhan, Some properties on Baer-invariant of a pair groups and marginal series , Turkish journal of mathematics 37(2013) 259-266.
20. M. R. Rismanchian and M.Araskhan, Some inequalities for the dimension of the Schur multiplierof a pair of (nilpotent) Lie algebras , j. of algebra, 352 (2012) 173–179.
21. M. R. Rismanchian and M.Araskhan , some properties on the Schur multiplier of a pair of Lie algebras , j. of algebra and its applications, 11(1):(2012) .
22. M. R. Rismanchian and M. Araskhan, Generalized Baer-invariant of a Pair Groups and the Direct Limit , j. of Sciences, Islamic Republic of Iran 22(2):(2011) 159_164 .
23. M . R . R . Moghaddam , M. R . Rismanchian and A. R . Slemkar, Generalized Baer-invariant of Groups and the Direct Limit , Southest Asian Bul . of Math . ( 2004 ) 28 (3) 485 – 492 .
24. M . R . R . Moghaddam , A. R . Slemkar and M. R . Rismanchian, Some Result on Generalized Baer invariant of group , Italian J. of Pure and Applied math . N . ( 2002 ) 199 – 204
25. M . R . R . Moghaddam , A. R . Slemkar and M. R . Rismanchian, Some properties of ultra Hall and schur pairs , Arch . Math 78 (2002 ) 104 – 109
26. M . R . R . Moghaddam and M. R . Rismanchian , Generalized covering Group , Southest Asian Bulletin of Math . ( 2001 ) 25 : 485 – 490.
Research Journal
٢٧. محمدرضا ريسمانچيان و مهدي ارسخان, خاصيت هايي از جبرهاي لي پوچ توان , پژوهشهاي نوین در ریاضی، 5 (18) 20-15



کتب و جزوات



افتخارات









کلیه حقوق سایت برای دانشگاه شهرکرد محفوظ است